兰州大学机构库 >数学与统计学院

Item hits: (Results 1-10 of 128) Help

Filters                    
???cn.org.cspace.web.jsptag.ItemTag.selected???(0)???cn.org.cspace.web.jsptag.ItemTag.clear??? Items/Page:    Sort:
Global boundedness of the gradient for a class of Schrodinger equations 期刊论文
NONLINEAR ANALYSIS-THEORY METHODS & APPLICATIONS, 2017, 卷号: 152, 页码: 102-115
Authors:  Yang, SB(杨四辈);  Yang, SB (reprint author), Lanzhou Univ, Gansu Key Lab Appl Math & Complex Syst, Sch Math & Stat, Lanzhou 730000, Gansu, Peoples R China.
???itemlist.button.customize.love???  |  View/Download:18/0  |  Submitted Time:2018/01/19
Schrodinger equation  Dirichlet problem  Neumann problem  Boundedness of the gradient  Uniform exterior ball condition  
2D Quasi-Geostrophic equation; sub-critical and critical cases 期刊论文
NONLINEAR ANALYSIS-THEORY METHODS & APPLICATIONS, 2017, 卷号: 150, 页码: 38-60
Authors:  Dlotko, T;  Sun, CY
???itemlist.button.customize.love???  |  View/Download:46/0  |  Submitted Time:2017/05/09
Quasi-geostrophic Equation  Local And Global Solvability  Critical Equation  
Existence and orbital stability of standing waves for nonlinear Schrodinger systems 期刊论文
NONLINEAR ANALYSIS-THEORY METHODS & APPLICATIONS, 2016, 卷号: 144, 页码: 10-22
Authors:  Gou, TX;  Jeanjean, L;  Jeanjean, L (reprint author), Univ Franche Comte, Math Lab, UMR 6623, 16 Route Gray, F-25030 Besancon, France.
???itemlist.button.customize.love???  |  View/Download:79/0  |  Submitted Time:2017/01/12
Nonlinear Schrodinger systems  Standing waves  Orbital stability  Minimizing sequences  Symmetric-decreasing rearrangements  
Asymptotic behavior of stochastic lattice systems with a Caputo fractional time derivative 期刊论文
NONLINEAR ANALYSIS-THEORY METHODS & APPLICATIONS, 2016, 卷号: 135, 页码: 205-222
Authors:  Wang, YJ;  Xu, JH;  Kloeden, PE;  Kloeden, PE (reprint author), Huazhong Univ Sci & Technol, Sch Math & Stat, Wuhan 430074, Peoples R China.
???itemlist.button.customize.love???  |  View/Download:78/0  |  Submitted Time:2017/01/12
Mean-square global attracting set  Lattice dynamical system  Fractional stochastic differential equation  Caputo fractional substantial time derivative  
The Neumann problem of Laplace's equation in semiconvex domains 期刊论文
NONLINEAR ANALYSIS-THEORY METHODS & APPLICATIONS, 2016, 卷号: 133, 页码: 275-291
Authors:  Yang, SB(杨四辈);  Yang, SB (reprint author), Lanzhou Univ, Sch Math & Stat, Gansu Key Lab Appl Math & Complex Syst, Lanzhou 730000, Gansu, Peoples R China.
???itemlist.button.customize.love???  |  View/Download:20/0  |  Submitted Time:2017/01/12
Neumann problem  Semiconvex domain  Reverse Holder's inequality  
Global nonexistence of positive initial energy solutions for a viscoelastic wave equation 期刊论文
NONLINEAR ANALYSIS-THEORY METHODS & APPLICATIONS, 2015, 卷号: 125, 页码: 260-269
Authors:  Song, HT;  Song, HT (reprint author), Lanzhou Univ, Sch Math & Stat, Lanzhou 730000, Gansu, Peoples R China.
???itemlist.button.customize.love???  |  View/Download:27/0  |  Submitted Time:2017/01/12
Hyperbolic  Nonlinear damping  Viscoelastic  
The spreading frontiers in partially degenerate reaction-diffusion systems 期刊论文
NONLINEAR ANALYSIS-THEORY METHODS & APPLICATIONS, 2015, 卷号: 122, 页码: 215-238
Authors:  Wang, J;  Cao, JF;  Wang, J (reprint author), Lanzhou Univ, Sch Math & Stat, Lanzhou 730000, Gansu, Peoples R China.
???itemlist.button.customize.love???  |  View/Download:11/0  |  Submitted Time:2017/01/12
Spreading frontiers  Partially degenerate  reaction-diffusion systems  Free boundary  
Higher-order asymptotic attraction of pullback attractors for a reaction-diffusion equation in non-cylindrical domains 期刊论文
NONLINEAR ANALYSIS-THEORY METHODS & APPLICATIONS, 2015, 卷号: 113, 页码: 309-322
Authors:  Xiao, YP;  Sun, CY(孙春友);  Sun, CY (reprint author), Lanzhou Univ, Sch Math & Stat, Lanzhou 730000, Peoples R China.
Adobe PDF(478Kb)  |  ???itemlist.button.customize.love???  |  View/Download:94/0  |  Submitted Time:2015/12/16
Non-cylindrical domains  Pullback attractor  Higher-order asymptotic attraction  Reaction-diffusion equation  Variational solution  
Optimal bilinear control of nonlinear Schrodinger equations with singular potentials 期刊论文
NONLINEAR ANALYSIS-THEORY METHODS & APPLICATIONS, 2014, 卷号: 107, 页码: 12-21
Authors:  Feng, BH;  Zhao, D(赵敦);  Chen, PY;  Feng, BH (reprint author), Northwest Normal Univ, Dept Math, Lanzhou 730070, Peoples R China.
Adobe PDF(414Kb)  |  ???itemlist.button.customize.love???  |  View/Download:59/0  |  Submitted Time:2015/12/16
Optimal bilinear control  Nonlinear Schrodinger equation  Optimal condition  Singular potentials  
The existence and multiplicity of classical positive solutions for a singular nonlinear elliptic problem with any growth exponents 期刊论文
NONLINEAR ANALYSIS-THEORY METHODS & APPLICATIONS, 2014, 卷号: 101, 页码: 37-46
Authors:  Wang, X;  Zhao, PH;  Zhang, L;  Wang, X (reprint author), Lanzhou Univ, Sch Math & Stat, Lanzhou 730000, Gansu, Peoples R China.
Adobe PDF(402Kb)  |  ???itemlist.button.customize.love???  |  View/Download:23/0  |  Submitted Time:2015/12/16
Sobolev exponents  Classical solutions  Singular nonlinearity  Priori-estimate  Variational argument